Bi-cyclic decompositions of complete graphs into spanning trees

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/62778

Show full item record


Title: Bi-cyclic decompositions of complete graphs into spanning trees
Author: Fronček, Dalibor
Date issue: 2007
Citation: Discrete mathematics. 2007, vol. 307, issues 11-12, p. 1317-1322.
URI: http://hdl.handle.net/10084/62778
ISSN: 0012-365X
DOI: 10.1016/j.disc.2003.11.061
URI: http://dx.doi.org/10.1016/j.disc.2003.11.061
Note: Issues 11-12 (2007): The Fourth Caracow Conference on Graph Theory, Czorsztyn, Poland, 2002.
Type: Article
Access rights: Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

  • Publikační činnost VŠB-TUO / Publications of VŠB-TUO [1876]
    Kolekce obsahuje bibliografické záznamy publikační činnosti (článků) akademických pracovníků VŠB-TUO v časopisech (a v Lecture Notes in Computer Science) registrovaných ve Web of Science od roku 1990 po současnost.

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics